MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Degraded (1153); Failure to Deliver (2338); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still on going.The results will be provided with a follow-up report.
 
Event or Problem Description
It was reported that the ventilator stopped while in a case.There was no patient injury reported.
 
Additional Manufacturer Narrative
The device is maintained by an in-house biomed who was seeking dräger's assistance.Upon review of the provided log file dräger recommended to replace the ventilator motor which reportedly has resolved the problem.The log file entries indicated that the supervisor software detected a deviation between the measured and the expected motor position.The safety concept can be explained as follows: the ventilator motor is a step motor that drives a piston i.E.The number of rotations and the end position defines the piston hub; the piston hub is an equivalent to the tidal volume applied to the patient.To protect the patient from potentially hazardous output and/or from serious damages to the ventilator unit, the device is designed to shut down automatic ventilation when the divergence between expected and measured motor position exceeds a certain limit.The user will be alerted to the shutdown by means of a corresponding alarm, and manual ventilation with the built-in breathing bag including gas dosage will further be possible.Since the nature of the issue is known and the related failure rate is within accepted range, an evaluation of the failed motor was not considered necessary.
 
Event or Problem Description

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key22736369
Report Number9611500-2025-00439
Device Sequence Number13087841
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)200128(93)8607000-75
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown